# SDR SWIA202052710

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Bs 677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ATTACHED TO FRAME FS 677.00 AND STGR 21R, MARKED.  C-CHECK RO 9/21/2020.  REMOVED CORROSION ON FRAME FS 677.00 AND STGR 21R ATTACH ANGLE FOUND TO BE WITHIN LIMITS, REF CRJ700 SRM.
